MAUDE Adverse Event Report: ACCESSS VASCULAR, INC HYDROMID; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

ACCESSS VASCULAR, INC HYDROMID; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number MID-141
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 11/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported pain and possible delay in receiving medication approximately 7 days after catheter placement.Potential occlusion as it was difficult to push fluids through catheter.Catheter removed and replaced with another catheter.Small pinhole leak found in removed catheter.
 
Additional Manufacturer Narrative
During investigation with actual returned device, a small kink was noted at the 3 cm marking.A small pinhole leak was noted at the 3 cm marking.No definitive root cause could be determined from the lot tracing and internal investigation.There were zero non-conformances identified during manufacturing.

Brand Name
HYDROMID
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
ACCESSS VASCULAR, INC
749 middlesex turnpike
billerica MA 01821
Manufacturer (Section G)
ACCESS VASCULAR, INC.
749 middlesex turnpike
billerica MA 01821
Manufacturer Contact
scott blood
749 middlesex turnpike
billerica, MA 01821
7815386594
MDR Report Key23879155
Report Number3021570645-2025-00027
Device Sequence Number13167372
Product Code FOZ
UDI-Device Identifier00850030354358
UDI-Public00850030354358
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K220772
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/22/2026
Device Model NumberMID-141
Device Catalogue Number80H04104
Device Lot Number03102503
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Initial Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown